# SDR HALA2022113000303

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 12,477 hours, 2,851 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS- A/C PACK NR 2 REGULATOR FAULT DURING CLIMB THROUGH 14,000 FT.  CABIN CREW STATED TEMP TOO WARM.  REMOVED AND REPLACED THE A/C PACK FLOW CONTROL VALVE IAW AMM 21-51-51-400-001-A AND 21-51-51-000-001-A.  OPS AND LEAK CHECKED GOOD.  OK TO CONTINUE.
